# SDR SWAA2015070641283

- Difficulty date: May 15, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR CRACKED IN AFT SPAR WEB AT RSS 219.  REPAIRED WEB IAW EA.
